Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2016, Article ID 6508734, 14 pages
http://dx.doi.org/10.1155/2016/6508734
Research Article

Global Exponential Stability of Almost Periodic Solution for Neutral-Type Cohen-Grossberg Shunting Inhibitory Cellular Neural Networks with Distributed Delays and Impulses

1School of Mathematics and Computer Science, Panzhihua University, Panzhihua, Sichuan 617000, China
2The Academy of Agriculture and Forestry Sciences of Panzhihua City, Panzhihua, Sichuan 617000, China

Received 31 October 2015; Accepted 15 February 2016

Academic Editor: Jose de Jesus Rubio

Copyright © 2016 Lijun Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A kind of neutral-type Cohen-Grossberg shunting inhibitory cellular neural networks with distributed delays and impulses is considered. Firstly, by using the theory of impulsive differential equations and the contracting mapping principle, the existence and uniqueness of the almost periodic solution for the above system are obtained. Secondly, by constructing a suitable Lyapunov functional, the global exponential stability of the unique almost periodic solution is also investigated. The work in this paper improves and extends some results in recent years. As an application, an example and numerical simulations are presented to demonstrate the feasibility and effectiveness of the main results.